MathSciNet Relay Station
MathSciNet bibliographic data
MR2665737 65L05 (45J05 65L60 65R20)
Lakestani, Mehrdad; Dehghan, Mehdi Numerical solution of fourth-order integro-differential equations using Chebyshev cardinal functions. Int. J. Comput. Math. 87 (2010), no. 6, 1389–1394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement